# SDR ASAA2022050338199

- Difficulty date: May 3, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 25,567 hours, 8,043 cycles
- System (JASC): 3443 · Doppler System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 45LLML
- Condition: Failed
- Location: Flight Compartme
- Part time: 25,555 hours, 8,040 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR AUTO BUTTON FAILS INTERMITTENTLY. GROUNDED - YES. REMOVED AND REPLACED WXR CONTROL PANEL REF B737-900 AMM 34-43-91. ALL FUNCTIONS OPS GOOD.
